Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 91–144 (Mi umn3266)  

This article is cited in 4 scientific papers (total in 4 papers)

On the sums of trigonometric series

I. N. Pak


Full text: PDF file (2564 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 105–168

Bibliographic databases:

UDC: 517.518.4
MSC: 42A32, 42A24, 42A20
Received: 04.01.1979

Citation: I. N. Pak, “On the sums of trigonometric series”, Uspekhi Mat. Nauk, 35:2(212) (1980), 91–144; Russian Math. Surveys, 35:2 (1980), 105–168

Citation in format AMSBIB
\Bibitem{Pak80}
\by I.~N.~Pak
\paper On the sums of trigonometric series
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 91--144
\mathnet{http://mi.mathnet.ru/umn3266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571648}
\zmath{https://zbmath.org/?q=an:0431.42004|0459.42008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..105P}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 105--168
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001631}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800004}


Linking options:
  • http://mi.mathnet.ru/eng/umn3266
  • http://mi.mathnet.ru/eng/umn/v35/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, N. S. Kaluzhina, “Beurlings theorem for functions with essential spectrum from homogeneous spaces and stabilization of solutions of parabolic equations”, Math. Notes, 92:5 (2012), 587–605  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. I. I. Strukova, “O garmonicheskom analize periodicheskikh na beskonechnosti funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:1 (2014), 28–38  mathnet  crossref  elib
    3. I. I. Strukova, “Harmonic Analysis of Periodic Vectors and Periodic at Infinity Functions”, J. Math. Sci., 211:6 (2015), 874–885  mathnet  crossref
    4. I. I. Strukova, “On Wiener's Theorem for functions periodic at infinity”, Siberian Math. J., 57:1 (2016), 145–154  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:925
    Full text:1708
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021